# SDR SWAA2022020851092

- Difficulty date: January 28, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 49,045 hours, 28,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; BULB SEAL RETAINER FWD. OF THE CURVED BULB SEAL RETAINER IS CRACKED. LOCATED ABOVE THE #2 PYLON AFT END. MARKED / REMOVED AND REPLACED BULB SEAL RETAINER ATTACH BRACKET PER SRM 51-40-02.
